Translator Disclaimer
December, 2019 Nonlocal Elliptic Systems Involving Critical Sobolev-Hardy Exponents and Concave-convex Nonlinearities
Jinguo Zhang, Tsing-San Hsu
Taiwanese J. Math. 23(6): 1479-1510 (December, 2019). DOI: 10.11650/tjm/190109

Abstract

In this paper, a system of fractional elliptic equation is investigated, which involving fractional critical Sobolev-Hardy exponent and concave-convex terms. By means of variational methods and analytic techniques, the existence and multiplicity of positive solutions to the system is established.

Citation

Download Citation

Jinguo Zhang. Tsing-San Hsu. "Nonlocal Elliptic Systems Involving Critical Sobolev-Hardy Exponents and Concave-convex Nonlinearities." Taiwanese J. Math. 23 (6) 1479 - 1510, December, 2019. https://doi.org/10.11650/tjm/190109

Information

Received: 5 November 2018; Revised: 27 January 2019; Accepted: 31 January 2019; Published: December, 2019
First available in Project Euclid: 26 February 2019

MathSciNet: MR4033555
zbMATH: 07142983
Digital Object Identifier: 10.11650/tjm/190109

Subjects:
Primary: 35B65, 35J50, 47G20

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.23 • No. 6 • December, 2019
Back to Top